# SDR AALA202103059009

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 29,614 hours, 11,858 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR CHECK DOOR PRESSURE NOT SHOWING ARMED SHOWS ORANGE. SERVICED 2L DOOR ASSIST CYLINDER TO PROPER LIMITS PER AMM 52-22-00.
